# SDR FDEA202410141512

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N868FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40674
- Aircraft time: 35,742 hours, 5,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING F/O INSPECTION, EMERGENCY LIGHT CHECK  FAILED.  ALL 3 LIGHTS AROUND ENTRY 1L AND THE THREE  CLOSEST CEILING LIGHTS TO ENTRY 1L ARE NOT  ILLUMINATING.   REMOVED AND REPLCAED L1 EMERGENCY LIGHTS POWER                         SUPPLY IAW FX B777 AMM 33-51-06-2. OPS CHECK GOOD.
